Alert archive / Alabama / Flash Flood Warnings in 2023
Flash Flood Warning 6, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Mar 26, 2023, 10:20 PM CDT for Chambers County, Randolph County, Tallapoosa County, Alabama. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 10:20 PM CDT (03:20 UTC)
- Expired
- Mar 27, 2023, 12:45 AM CDT
- In force
- 2 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chambers County, AL, Randolph County, AL, Tallapoosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 11:03 PM CDT | FLASH FLOOD | 1 Ssw Roanoke, AL | CHESTNUT STREET AND SATTERWHITE STREET FLOODED WITH ONE VEHICLE IN WATER. |
| Mar 26, 11:03 PM CDT | FLASH FLOOD | Wadley, AL | ROBERTS STREET IN WADLEY IS UNDER WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 15.1
The text
As transmitted.
469
WGUS54 KBMX 270320
FFWBMX
ALC017-111-123-270545-
/O.NEW.KBMX.FF.W.0006.230327T0320Z-230327T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
1020 PM CDT Sun Mar 26 2023
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Northern Chambers County in east central Alabama...
Southern Randolph County in east central Alabama...
Northeastern Tallapoosa County in east central Alabama...
* Until 1245 AM CDT.
* At 1020 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Roanoke, Stroud, Wadley, Five Points, Penton, Abanda, Welch,
Crystal Lake, Sparkling Springs, Trammel Crossroads, Buffalo, Post
Oak Forks, Fredonia, Standing Rock, Veasey Creek Park, Amity Park,
Daviston, Dickert, Roanoke Municipal Airport and White Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3311 8565 3314 8565 3329 8527 3297 8520
3291 8568 3311 8573
FLASH FLOOD...RADAR INDICATED
$$
88What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 7:47 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Mar 26, 7:47 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 747 PM CDT Sun Mar 26 2023 ...New AVIATION... .MESOSCALE UPDATE FOR SEVERE WEATHER... Issued at 424 PM CDT SUN MAR 26 2023 A surface trough/effective warm front was located from near Auburn to near Montgomery while another warm front was located north of the I-20 corridor. Morning cloudiness has given way to plenty of sunshine and temperatures have jumped into the 80s outside of thunderstorms. Surface dew points are in the mid 60s to near 70 south of the warm front. This leads to a surface dew point depression in the 10-15 degree neighborhood. SBCAPE values are near 3000 with little CSIN. LCL heights at the present time are in the 1000+m range, which is slightly high and the storms may be slightly elevated. Near sunset, expect some slight cooling and LCL reduction, which will lead to a more favorable environment for tornadoes, especially near any boundaries. Another short wave trough was located over eastern Louisiana and moving our way. Therefore, we can expect an uptick in the coverage and intensity of storms as we head into the early evening hours. The current severe watch expires at 6 pm and we may see a change in watch type, so stay tuned. The timing and type of severe weather anticipated look good with no additional changes necessary at this time. Did add the southeast counties to the Flash Flood Watch due to the rainfall that has been received over the past few hours. Multiple storms may traverse the same areas and flooding is certainly possible overnight. 75 && .SHORT TERM... (This afternoon through Monday) Issued at 1210 PM CDT SUN MAR 26 2023 A southwest flow persist aloft over the area while a warm front remains positioned from south of Demopolis to near Clanton to south of Anniston. Well-defined surface convergence along with divergence aloft with shortwave disturbances moving over the area all continue to provide support for shower and thunderstorm activity. Currently, instability values are the highest across the southwest portion of the state and that is where the heaviest activity is ongoing and more development is expected through the afternoon. The surface warm front has been encountering more resistance than expected due to weak wedging effects evidenced in the persistent easterly winds near the Interstate 20 corridor with dew points in the 50s. This afternoon. A few disturbances will continue to move northeast aloft across the area while instability remains strongest to the southwest of the area. Expect continued showers and thunderstorms with some severe storms remaining possible. The primary risk will continue to be for large hail and some damaging winds. The risk of a tornado or two will remain possible in closer proximity to the warm front where wind shear will be greatest. The warm front is expected to move further north late this afternoon, becoming positioned south of the Interstate 20 corridor. Winds will converge toward the front with speeds from 6-12 mph. Temperatures will range the upper 60s in the higher elevations east to the mid 80s across the far southeast. Tonight. Some more potent disturbances aloft will move over South-Central Mississippi this evening and progress northeast over the area tonight. Surface low pressure is forecast to develop across Mississippi and move northeast across the area this evening and overnight. Showers and thunderstorms will become widespread through the evening and overnight with some severe storms remaining possible. Large hail and damaging winds will continue to be possible. A tornado risk will exist with best potential closer to the warm front and the surface low pressure system as it moves northeast along the warm front. Winds will continue to converge along the warm front with speeds from 4-8 mph. Lows will range from the mid 50s northwest to the upper 60s southeast. Monday. A southwest flow will continue aloft on Monday while a surface cold front will push southeast across the area through the day as expansive surface high pressure builds over the Northern Plains. Expect shower and thunderstorm activity to become increasingly confined to the southeast counties through the afternoon as drier air moves in from the northwest. Winds areawide will become northwest at 6-12 mph. Highs will range from the low 70s northeast to around 80 southeast. 05 && .LONG TERM... (Monday night through next Saturday) Issued at 244 PM CDT SUN MAR 26 2023 A quick moving upper level impulse will track along the Gulf Coast late Monday night and Tuesday. The models have trimmed back the northern edge of the rain with this system, and reduced rain chances for areas north of I-85. Low level winds will remain from the northeast Monday night and Tuesday, so low level Gulf moisture will be cut-off and instability very limited, so only included a slight chance of storms for areas along and south of I-85. The rain will move out of south central Alabama by late afternoon Tuesday. Dry weather Tuesday night through Friday. A cold front will bring some rain to the area Friday night and Saturday. Much more seasonal temperatures Tuesday and Wednesday with highs in the upper 60s to lower 70s. A chilly start Wednesday morning with lows in the upper 30s far north to upper 40s south. Highs back into the 80s by Friday. 58/rose && .AVIATION... (00Z TAFS) Issued at 745 PM CDT SUN MAR 26 2023 Showers and thunderstorms will be possible tonight with a stationary boundary stretched across C AL from W to E. A cold front will move SE across the area to help push these storms out in the overnight/pre-dawn hours in the NW 1/3 of the area (TCL, EET, BHM) and in the morning for ASN, ANB, MGM and the early afternoon for TOI. TS will be possible with some gusty winds. Will be on the lookout for some hail (mainly S). MVFR cigs will lower to IFR in spots and should go back VFR a few hours delayed behind the rain end and front. 08 && .FIRE WEATHER... A robust storm system will pass through Alabama tonight, producing numerous showers and storms with locally heavy rainfall. The highest rainfall amounts will be between I-20 and I-85, with 2-4 inches possible. A cool front will push through Central Alabama on Monday, ending the rain from north to south. Min RH values on Monday 45-50 percent north of I-20 and 50-60 percent south of I-20. 20 foot winds will shift to the northwest 5-7 mph across north Alabama on Monday, with west to southwest winds 5-7 mph across the southern counties. Another round of rain will move across south Alabama late Monday night and Tuesday, with rainfall amounts generally less than one-half inch. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 59 75 47 68 / 100 20 0 10 Anniston 60 77 50 70 / 100 30 0 10 Birmingham 61 76 51 69 / 100 20 0 10 Tuscaloosa 61 78 52 71 / 100 20 10 20 Calera 62 77 53 70 / 100 30 10 20 Auburn 64 79 55 69 / 100 60 20 50 Montgomery 67 81 55 69 / 90 60 30 60 Troy 67 80 58 70 / 50 80 30 70 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM CDT Monday for the following counties: Autauga-Barbour-Bibb-Bullock-Calhoun-Chambers-Chilton-Clay- Cleburne-Coosa-Dallas-Elmore-Greene-Hale-Jefferson-Lee-Lowndes- Macon-Marengo-Montgomery-Perry-Pickens-Pike-Randolph-Russell- Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa. && SHORT TERM...75/05 LONG TERM....58/rose AVIATION...08
Hazardous weather outlook, Mar 26, 4:19 AM CDT, 18 hours 1 minute before
Hazardous Weather Outlook National Weather Service Birmingham AL 419 AM CDT Sun Mar 26 2023 ALZ011>015-017>050-271230- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 419 AM CDT Sun Mar 26 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe storms are possible through tonight, with several rounds of storms possible. Primary threats include large hail, damaging winds up to 60 mph, and localized flash flooding. A couple tornadoes are possible, beginning this afternoon, across the southern half of Central Alabama. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The potential for severe storms will continue through early Monday morning, possibly as late as 8am, for locations south of I-85. Threats include large hail, damaging winds up to 60 mph, isolated flash flooding, and a couple tornadoes. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through Monday morning.
In the hours before
Local storm report, Mar 26, 8:57 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
857 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TSTM WND DMG 5 NW BYRD 34.13N 88.19W
03/24/2023 MARION AL LAW ENFORCEMENT
NUMEROUS TREES WERE BLOWN DOWN NEAR GUTHRIE
CUT ROAD AND THE MISSISSIPPI STATE LINE.
1114 PM TSTM WND DMG 2 NNW DETROIT 34.06N 88.19W
03/24/2023 LAMAR AL PUBLIC
SEVERAL TREES WERE BLOWN DOWN NEAR THE
MISSISSIPPI STATE LINE.
1124 PM TSTM WND DMG HAMILTON 34.14N 87.99W
03/24/2023 MARION AL EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES WERE BLOWN
DOWN. AT LEAST 2 BUILDINGS SUSTAINED
SIGNIFICANT ROOF DAMAGE.
1144 PM TORNADO 1 NNW BEAR CREEK 34.28N 87.72W
03/24/2023 MARION AL EMERGENCY MNGR
TREES DOWN, BLOCKING HWY 172, NEAR HWY 241.
LOCATION CONSISTENT WITH TDS WEST OF BEAR
CREEK.
1144 PM TSTM WND DMG 1 NW NEEDMORE 34.25N 87.61W
03/24/2023 WINSTON AL 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN NEAR
HALEYVILLE, INCLUDING ALONG NEWBERG ROAD AND
COUNTY ROAD 68.
1144 PM TORNADO 2 NW BEAR CREEK 34.29N 87.74W
03/24/2023 MARION AL OFFICIAL NWS OBS
CONFIRMED TDS WEST OF BEAR CREEK.
1145 PM TORNADO 2 NNE BEAR CREEK 34.29N 87.70W
03/24/2023 MARION AL PUBLIC
BARN AND HOME DAMAGE ALONG HWY 65, BETWEEN
AUSTIN DR AND HULSEY RD. VIA SOCIAL MEDIA.
DAMAGE CONSISTENT WITH TDS NOTED IN EARLIER
REPORTS.
1153 PM TSTM WND DMG POSEY FIELD AIRPORT 34.28N 87.60W
03/24/2023 WINSTON AL ASOS
51KT WIND MEASURED AT POSEY FIELD IN
HALEYVILLE.
0100 AM HAIL EQUALITY 32.76N 86.10W
03/26/2023 E0.25 INCH COOSA AL EMERGENCY MNGR
PEA SIZE HAIL IN EQUALITY. HAIL CORE WITH
LARGER HAIL MISSED TO THE SOUTH.
0111 AM HAIL 3 NNE MARTIN LAKE AT KO 32.78N 85.95W
03/26/2023 E1.00 INCH TALLAPOOSA AL PUBLIC
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
0126 AM HAIL 2 SW DADEVILLE 32.81N 85.78W
03/26/2023 E1.00 INCH TALLAPOOSA AL PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL ALONG AL
HWY 49.
0129 AM HAIL DADEVILLE 32.83N 85.76W
03/26/2023 E0.70 INCH TALLAPOOSA AL EMERGENCY MNGR
DIME TO PERHAPS NICKEL SIZE HAIL.
0224 AM HAIL MARTIN LAKE AT KOWALIGA 32.74N 85.97W
03/26/2023 E1.50 INCH ELMORE AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
0226 AM HAIL 3 NNE MARTIN LAKE AT KO 32.78N 85.95W
03/26/2023 E2.00 INCH TALLAPOOSA AL PUBLIC
SECOND ROUND OF HAIL TONIGHT.
0233 AM HAIL 3 WSW MAXWELL GUNTER RE 32.77N 85.87W
03/26/2023 E1.75 INCH TALLAPOOSA AL PUBLIC
REPORTED IN THE LAKE MARTIN AREA VIA SOCIAL
MEDIA. TIME ESTIMATED FROM RADAR.
0245 AM HAIL MAXWELL GUNTER REC AREA 32.78N 85.83W
03/26/2023 E1.75 INCH TALLAPOOSA AL PUBLIC
GOLF BALL SIZE HAIL REPORTED ALONG CR 34
NEAR LAKE MARTIN.
0250 AM HAIL MARBURY 32.70N 86.47W
03/26/2023 E2.00 INCH AUTAUGA AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
0253 AM HAIL 2 SE MARBURY 32.67N 86.44W
03/26/2023 E2.00 INCH AUTAUGA AL PUBLIC
LARGE HAIL ON VIDEO. AT LEAST TWO INCHES IN
DIAMETER.
0253 AM HAIL CAMP HILL 32.80N 85.65W
03/26/2023 E2.75 INCH TALLAPOOSA AL PUBLIC
CARS BATTERED AND WINDOWS SHATTERED.
0306 AM HAIL TITUS 32.71N 86.32W
03/26/2023 E2.00 INCH ELMORE AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
0309 AM HAIL 2 ENE WEST CHAMBERS 32.85N 85.47W
03/26/2023 E1.75 INCH CHAMBERS AL PUBLIC
0318 AM HAIL 1 SSE LAFAYETTE 32.88N 85.39W
03/26/2023 E2.50 INCH CHAMBERS AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
0318 AM HAIL 1 ESE LAFAYETTE 32.89N 85.38W
03/26/2023 E2.75 INCH CHAMBERS AL PUBLIC
BASEBALL HAIL IN THE LAFAYETTE AREA.
0320 AM HAIL 1 SSE RANDOLPH 32.89N 86.90W
03/26/2023 E1.25 INCH BIBB AL PUBLIC
HAIL COVERING THE GROUND. A FEW CRACKS IN
CAR WINDSHIELDS.
0329 AM HAIL 1 NW LANETT 32.88N 85.21W
03/26/2023 E1.75 INCH CHAMBERS AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
0336 AM HAIL THORSBY 32.92N 86.71W
03/26/2023 E1.00 INCH CHILTON AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
0337 AM HAIL 1 E THORSBY 32.92N 86.70W
03/26/2023 E1.75 INCH CHILTON AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
0347 AM HAIL 2 SE JACKSONS' GAP 32.86N 85.80W
03/26/2023 E1.75 INCH TALLAPOOSA AL PUBLIC
GOLF BALL SIZE HAIL VIA SOCIAL MEDIA.
0354 AM HAIL 1 NNW DADEVILLE 32.84N 85.77W
03/26/2023 E1.25 INCH TALLAPOOSA AL PUBLIC
REPORTED VIA SOCIAL MEDIA. TIME ESTIMATED
FROM RADAR.
0359 AM HAIL 1 NE NEW SITE 33.05N 85.76W
03/26/2023 E1.00 INCH TALLAPOOSA AL EMERGENCY MNGR
CORRECTS PREVIOUS HAIL REPORT FROM 1 NE NEW
SITE.
0420 AM HAIL 1 S HANOVER 32.99N 86.20W
03/26/2023 E1.75 INCH COOSA AL TRAINED SPOTTER
UP TO GOLF BALL SIZE.
0432 AM HAIL 1 N KELLYTON 33.00N 86.03W
03/26/2023 E1.75 INCH COOSA AL PUBLIC
0441 AM HAIL 4 SSW HACKNEYVILLE 33.01N 85.95W
03/26/2023 E1.50 INCH TALLAPOOSA AL EMERGENCY MNGR
0454 AM HAIL 2 SE WAXAHATCHEE AT LAY 33.04N 86.56W
03/26/2023 E1.00 INCH SHELBY AL FIRE DEPT/RESCUE
0520 AM HAIL LINDEN 32.31N 87.80W
03/26/2023 E1.50 INCH MARENGO AL PUBLIC
0532 AM TSTM WND GST 2 NE TRAMMEL CROSSROADS 32.99N 85.51W
03/26/2023 E60 MPH CHAMBERS AL EMERGENCY MNGR
CAR BLOWN OFF THE ROAD INTO A DITCH ALONG
COUNTY RD 114 NEAR COUNTY RD 53.
0540 AM TSTM WND DMG 2 SSE FREDONIA 32.96N 85.27W
03/26/2023 CHAMBERS AL PUBLIC
SOCIAL MEDIA REPORT OF TREE LIMBS DOWN NEAR
FREDONIA.
0615 AM HAIL COOPER 32.78N 86.55W
03/26/2023 E2.00 INCH CHILTON AL PUBLIC
SOCIAL MEDIA REPORT OF LARGE HAIL IN COOPER.
0617 AM HAIL 1 NNE COOPER 32.79N 86.53W
03/26/2023 E1.50 INCH CHILTON AL PUBLIC
SOCIAL MEDIA REPORT OF PING PONG BALL SIZED
HAIL NEAR VERBENA.
0618 AM TSTM WND DMG 4 SE HAMBURG 32.49N 87.24W
03/26/2023 PERRY AL PUBLIC
TREE LIMBS REPORTED DOWN NORTH OF MARION
JUNCTION.
0633 AM HAIL 3 WNW MARION JUNCTION 32.46N 87.36W
03/26/2023 E0.75 INCH DALLAS AL PUBLIC
REPORT OF DIME SIZED HAIL NEAR SR 5.
0635 AM HAIL 2 NNW WELONA 32.79N 86.35W
03/26/2023 E2.00 INCH COOSA AL PUBLIC
REPORTED VIA SOCIAL MEDIA. TIME ESTIMATED
FROM RADAR.
0641 AM HAIL 2 ESE WELONA 32.76N 86.30W
03/26/2023 E1.00 INCH COOSA AL PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL NEAR THE
COOSA/ELMORE COUNTY LINE.
0642 AM TSTM WND DMG 1 S WEOKA MILLS 32.67N 86.30W
03/26/2023 ELMORE AL EMERGENCY MNGR
THE METAL ROOF WAS RIPPED OFF A HOME IN THE
HOLIDAY SHORES NEIGHBORHOOD ALONG LAKE
JORDAN.
0720 AM HAIL 1 E WIND CREEK STATE PA 32.86N 85.93W
03/26/2023 E1.75 INCH TALLAPOOSA AL PUBLIC
SOCIAL MEDIA REPORT OF GOLF BALL SIZE HAIL
NEAR WIND CREEK. TIME ESTIMATED VIA RADAR.
0723 AM HAIL VIDA JUNCTION 32.58N 86.68W
03/26/2023 E1.00 INCH AUTAUGA AL PUBLIC
SOCIAL MEDIA REPORT OF HAIL IN VIDA
JUNCTION.
0746 AM TSTM WND DMG 2 S SWEET WATER 32.07N 87.87W
03/26/2023 MARENGO AL BROADCAST MEDIA
PART OF THE METAL ROOF WAS BLOWN OFF A HOUSE
NEAR HOBOKEN.
0333 PM HAIL 1 WNW RUSSELL CO SPORTS 32.34N 85.17W
03/26/2023 E1.00 INCH RUSSELL AL PUBLIC
LOTS OF HAIL FALLING OVER SEALE. SOME OF THE
HAIL WAS AT LEAST QUARTER SIZE.
0346 PM HAIL 1 E FORT MITCHELL 32.34N 85.01W
03/26/2023 E1.25 INCH RUSSELL AL PUBLIC
0550 PM HAIL 1 N SHORTER 32.42N 85.94W
03/26/2023 E1.50 INCH MACON AL EMERGENCY MNGR
0600 PM TSTM WND DMG 4 WSW REEVES AIRPORT 32.50N 85.93W
03/26/2023 ELMORE AL EMERGENCY MNGR
THE FRONT PORCH AND PART OF THE ROOF WAS
BLOWN OFF A HOME.
0601 PM TSTM WND DMG TALLASSEE 32.53N 85.89W
03/26/2023 TALLAPOOSA AL EMERGENCY MNGR
A LARGE TREE WAS BLOWN DOWN AND SMASHED A
SHOP BUILDING.
0606 PM HAIL 3 SSW REELTOWN 32.56N 85.83W
03/26/2023 E2.00 INCH TALLAPOOSA AL PUBLIC
SOCIAL MEDIA HAIL PICTURE OF LARGE HAIL
ESTIMATED AT 2 INCHES NEAR ELAM BAPTIST
CHURCH.
0636 PM HAIL CUBA 32.44N 88.37W
03/26/2023 E2.00 INCH SUMTER AL FIRE DEPT/RESCUE
CORRECTS PREVIOUS HAIL REPORT FROM CUBA.
0646 PM HAIL 2 S BOYD 32.59N 88.31W
03/26/2023 E1.00 INCH SUMTER AL PUBLIC
SOCIAL MEDIA IMAGE OF HAIL NEAR BOYD.
0647 PM HAIL 1 ENE CAMP HILL 32.80N 85.63W
03/26/2023 E1.75 INCH TALLAPOOSA AL PUBLIC
SOCIAL MEDIA IMAGE OF HAIL ESTIMATED AT GOLF
BALL SIZE.
0657 PM HAIL 1 SW LIVINGSTON 32.57N 88.20W
03/26/2023 E1.50 INCH SUMTER AL FIRE DEPT/RESCUE
0700 PM HAIL 1 E GREENSBORO 32.70N 87.58W
03/26/2023 E1.00 INCH HALE AL PUBLIC
SOCIAL MEDIA IMAGE OF QUARTER SIZE HAIL.
0710 PM HAIL JEFFERSON 32.39N 87.90W
03/26/2023 E2.00 INCH MARENGO AL FIRE DEPT/RESCUE
ESTIMATED 2 IN DIAMETER HAIL FROM FIRE DEPT
PIC.
0715 PM HAIL ROCKFORD 32.89N 86.22W
03/26/2023 E1.00 INCH COOSA AL PUBLIC
0758 PM TSTM WND DMG 1 E LILITA 32.48N 88.12W
03/26/2023 SUMTER AL FIRE DEPT/RESCUE
TREES WERE BLOWN DOWN AND BLOCKING THE ROAD
NEAR CR 21 AND LILITA ROAD.
&&Local storm report, Mar 26, 9:46 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
946 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND GST AUTAUGA COUNTY AIRPORT 32.44N 86.51W
03/26/2023 M56 MPH AUTAUGA AL AWOS
49KT GUST AT AUTAUGA COUNTY AIRPORT.
&&
DAVISLocal storm report, Mar 26, 9:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
957 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND DMG 2 ENE AUTAUGA COUNTY AI 32.45N 86.49W
03/26/2023 AUTAUGA AL NWS EMPLOYEE
TREES AND POWERLINES DOWN ALONG WITH AT
LEAST MINOR STRUCTURAL DAMAGE. POSSIBLE
TORNADO.
&&
GRANTHAMLocal storm report, Mar 26, 10:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1015 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 1 SSW WETUMPKA MUNI AIR 32.52N 86.34W
03/26/2023 ELMORE AL EMERGENCY MNGR
MULTIPLE TREES WERE BLOWN DOWN ON AIRPORT
ROAD NEAR MEADOWLANE.
&&
MALLocal storm report, Mar 26, 10:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND DMG 2 WSW WALLSBORO 32.58N 86.24W
03/26/2023 ELMORE AL EMERGENCY MNGR
TREES DOWN BLOCKING THE ROADWAY NEAR
HOLTVILLE ROAD AND CRENSHAW ROAD.
&&
MALLocal storm report, Mar 26, 10:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG 2 E JORDAN DAM 32.62N 86.22W
03/26/2023 ELMORE AL EMERGENCY MNGR
TREES BLOWN DOWN ON SHADOW WOOD LANE.
&&
MALThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:05 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 55 min |
| Mar 26, 7:09 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 49 min |
| Mar 26, 7:11 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 64 min |
| Mar 26, 7:15 PM CDT | Tornado Warning | BMX | Hale, Marengo | 21 min |
| Mar 26, 7:29 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 61 min |
| Mar 26, 7:56 PM CDT | Areal Flood Advisory | BMX | Dallas, Greene, Hale, Marengo, Perry, Sumter | 3 hr |
| Mar 26, 7:57 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo | 47 min |
| Mar 26, 8:11 PM CDT | Areal Flood Advisory | BMX | Chilton, Coosa, Tallapoosa | 43 min |
| Mar 26, 8:31 PM CDT | Special Weather Statement | BMX | Lowndes | 29 min |
| Mar 26, 8:46 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 44 min |
| Mar 26, 8:54 PM CDT | Flash Flood Warning | BMX | Chilton, Coosa, Tallapoosa | 4 hr |
| Mar 26, 9:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 60 min |
| Mar 26, 9:34 PM CDT | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 3 hr |
| Mar 26, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 39 min |
| Mar 26, 10:09 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Lee, Macon, Randolph, Tallapoosa | 69 min |
| Mar 26, 10:25 PM CDT | Tornado Warning | BMX | Elmore, Tallapoosa | 12 min |
| Mar 26, 10:48 PM CDT | Special Weather Statement | BMX | Bullock | 27 min |
| Mar 26, 11:44 PM CDT | Areal Flood Advisory | BMX | Dallas, Lowndes, Montgomery | 4 hr |
| Mar 27, 2:29 AM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Hale, Perry | 4 hr |
| Mar 27, 2:39 AM CDT | Tornado Warning | BMX | Elmore, Macon, Montgomery | 33 min |
| Mar 27, 2:57 AM CDT | River Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 18 hr |
| Mar 27, 3:32 AM CDT | Special Weather Statement | BMX | Chambers, Tallapoosa | 43 min |
| Mar 27, 3:33 AM CDT | Special Weather Statement | BMX | Coosa | 42 min |
| Mar 27, 3:38 AM CDT | Areal Flood Advisory | BMX | Chambers, Clay, Coosa, Randolph, Tallapoosa | 4 hr |
| Mar 27, 3:41 AM CDT | Areal Flood Advisory | BMX | Bibb, Shelby, Talladega | 4 hr |
| Mar 27, 4:15 AM CDT | Flash Flood Warning | BMX | Bibb, Chambers, Chilton, Clay, Coosa, Randolph and 3 more | 4 hr |
| Mar 27, 4:51 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 39 min |
| Mar 27, 5:03 AM CDT | Tornado Warning | BMX | Chambers | 29 min |
| Mar 27, 7:59 AM CDT | Flash Flood Warning | BMX | Chambers, Coosa, Tallapoosa | 3 hr |
| Mar 27, 8:32 AM CDT | River Flood Warning | BMX | Elmore, Macon, Montgomery | 50 hr |
| Mar 27, 9:06 AM CDT | Special Weather Statement | BMX | Lee | 39 min |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 60 hr |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Lowndes | 49 hr |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Dallas | 49 hr |
| Mar 27, 9:29 AM CDT | Areal Flood Advisory | BMX | Lee | 76 min |
| Mar 27, 10:41 AM CDT | Special Weather Statement | BMX | Pike | 49 min |
| Mar 27, 10:54 AM CDT | Areal Flood Advisory | BMX | Chambers, Coosa, Tallapoosa | 51 min |
| Mar 27, 12:00 PM CDT | Special Weather Statement | BMX | Barbour | 30 min |
Nearby
Flash Flood Warnings in Alabama, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.